کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4594387 | 1335757 | 2011 | 11 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Integer points in backward orbits
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
A theorem of J. Silverman states that a forward orbit of a rational map φ(z) on P1(K) contains finitely many S-integers in the number field K when (φ∘φ)(z) is not a polynomial. We state an analogous conjecture for the backward orbits using a general S-integrality notion based on the Galois conjugates of points. This conjecture is proven for the map φ(z)=zd, and consequently Chebyshev polynomials, by uniformly bounding the number of Galois orbits for zn−β when β≠0 is a non-root of unity. In general, our conjecture is true provided that the number of Galois orbits for φn(z)−β is bounded independently of n.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 131, Issue 7, July 2011, Pages 1229-1239
Journal: Journal of Number Theory - Volume 131, Issue 7, July 2011, Pages 1229-1239